# SDR GTIA2017112902259

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 3,067 hours, 1,271 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6781
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

"F/A REPORTS DIRTY SOCK SMELL DURING DESCENT. GVI FOUND OIL RESIDUE ON APU COMPARTMENT DOOR FROM APU CENTER DRAIN. PERFORMED PACK BURN OUT PROCEDURE IAW TSM 05-50-00, AND AMM 21-00-00. NO ODOR PRESENT. R&R APU IAW AMM CH 49-11-11. OPS CHECKS GOOD AND LEAK CHECKS GOOD.
